MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER
Model Number 867246
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the site had two sentinel events described as death with unknown root cause.The customer was still compiling their report so they did not have much additional information but they were wondering if the transducer field action impacted single wired transducers or cableless transducers.Based on this information, it cannot be determined whether there was any harm related to philips devices.No other clinical information or medical intervention was reported.
 
Additional Manufacturer Narrative
This report is based on information provided by philips sales personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the avalon us transducer indicating that the site had two sentinel events with unknown root cause.No other clinical information or medical intervention was reported.Based on this information, it cannot be determined whether the noted sentinel events were related to a philips device.Multiple attempts were made to obtain information regarding the circumstances of the event, patient impact, device context of use, evaluation, repair, and operational status with no response from the customer.No further information was provided.Based on the information available, the cause of the reported problem was not able to be established.The reported problem was not confirmed.Multiple attempts were made to obtain the device context of use, evaluation, repair, and operational status with no response from the customer.No further information was provided.

Brand Name
AVALON US TRANSDUCER
Common Device Name
AVALON US TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19643577
Report Number9610816-2024-00388
Device Sequence Number20767030
Product Code HGM
UDI-Device Identifier00884838093195
UDI-Public(01)00884838093195
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number867246
Device Catalogue Number867246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown